Alert archive / Idaho / Wind Advisories in 2013
Wind Advisory 27, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Sep 29, 2013, 4:04 AM MDT. It took effect at Sep 30, 2013, 9:00 AM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2013, 4:04 AM MDT (10:04 UTC)
- In effect from
- Sep 30, 2013, 9:00 AM MDT
- Expired
- Sep 30, 2013, 7:25 PM MDT
- In force
- 10 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
645 WWUS75 KPIH 291004 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 404 AM MDT SUN SEP 29 2013 ...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN TODAY... IDZ020-021-292230- /O.NEW.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ /O.CON.KPIH.WI.Y.0026.130929T1800Z-130930T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 404 AM MDT SUN SEP 29 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO FALLS...INL COMPLEX. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-292230- /O.NEW.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 404 AM MDT SUN SEP 29 2013 ...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY MONDAY... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. * TIMING...MID MORNING MONDAY THROUGH EARLY MONDAY EVENING. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO FALLS...INL COMPLEX...BURLEY...RUPERT AND AMERICAN FALLS. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 AS WELL AS I - 86 WILL BE IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
7 follow-up statements
444 WWUS75 KPIH 291334 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 734 AM MDT SUN SEP 29 2013 ...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN TODAY AND MONDAY... IDZ020-021-300300- /O.EXT.KPIH.WI.Y.0026.130929T1334Z-130930T0300Z/ /O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 734 AM MDT SUN SEP 29 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING...AND FROM 9 AM TO 9 PM MDT MONDAY. * TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING...AND MONDAY MORNING THROUGH MONDAY EVENING * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO FALLS...INL COMPLEX. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-300300- /O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 734 AM MDT SUN SEP 29 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. * TIMING...MID MORNING MONDAY THROUGH MONDAY EVENING. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO FALLS...INL COMPLEX...BURLEY...RUPERT AND AMERICAN FALLS. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 AS WELL AS I - 86 WILL BE IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
444 WWUS75 KPIH 291636 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1036 AM MDT SUN SEP 29 2013 ...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN TODAY AND MONDAY... IDZ017-300300- /O.EXA.KPIH.WI.Y.0026.000000T0000Z-130930T0300Z/ /O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 1036 AM MDT SUN SEP 29 2013 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. * TIMING...THROUGH 9 PM THIS EVENING...AND MID MORNING MONDAY THROUGH MONDAY EVENING. * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE BURLEY...RUPERT...AND SHOSHONE. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ020-021-300300- /O.CON.KPIH.WI.Y.0026.000000T0000Z-130930T0300Z/ /O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 1036 AM MDT SUN SEP 29 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. * TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING...AND MONDAY MORNING THROUGH MONDAY EVENING * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO FALLS...INL COMPLEX. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
971 WWUS75 KPIH 300158 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 758 PM MDT SUN SEP 29 2013 ...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN MONDAY... IDZ017-020-021-301000- /O.CAN.KPIH.WI.Y.0026.000000T0000Z-130930T0300Z/ /O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...AND BLACKFOOT. 758 PM MDT SUN SEP 29 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... ...WIND ADVISORY IS CANCELLED FOR THE REMAINDER OF THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY FOR THE REMAINDER OF THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. * TIMING...MONDAY MORNING THROUGH MONDAY EVENING * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO FALLS...INL COMPLEX. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
155 WWUS75 KPIH 300931 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 331 AM MDT MON SEP 30 2013 ...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN MONDAY... IDZ020-302100- /O.UPG.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ /O.NEW.KPIH.HW.W.0005.130930T1500Z-131001T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 331 AM MDT MON SEP 30 2013 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO UPGRADED THE WIND ADVISORY TO A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING. * TIMING...MONDAY MORNING THROUGH MONDAY EVENING * WINDS...SOUTHWEST AT 40 MPH WITH GUSTS TO 60 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...INL COMPLEX. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ017-021-302100- /O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT 331 AM MDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING. * TIMING...MONDAY MORNING THROUGH MONDAY EVENING * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...AMERICAN FALLS AND BURLEY. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VALLE
790 WWUS75 KPIH 301854 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1254 PM MDT MON SEP 30 2013 IDZ020-010300- /O.CON.KPIH.HW.W.0005.000000T0000Z-131001T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 1254 PM MDT MON SEP 30 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THROUGH MONDAY EVENING * WINDS...SOUTHWEST AT 40 MPH WITH GUSTS TO 60 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...INL COMPLEX. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ017-021-010300- /O.CON.KPIH.WI.Y.0027.000000T0000Z-131001T0300Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT 1254 PM MDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THROUGH MONDAY EVENING * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT... AMERICAN FALLS AND BURLEY. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
251 WWUS75 KPIH 301905 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 105 PM MDT MON SEP 30 2013 IDZ020-010300- /O.CON.KPIH.HW.W.0005.000000T0000Z-131001T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 105 PM MDT MON SEP 30 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THROUGH MONDAY EVENING * WINDS...SOUTHWEST AT 40 MPH WITH GUSTS TO 60 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...INL COMPLEX. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ019-010300- /O.EXA.KPIH.WI.Y.0027.000000T0000Z-131001T0300Z/ UPPER SNAKE HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY 105 PM MDT MON SEP 30 2013 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THROUGH MONDAY EVENING * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...ST ANTHONY...DUBOIS...ISLAND PARK. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-021-010300- /O.CON.KPIH.WI.Y.0027.000000T0000Z-131001T0300Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT 105 PM MDT MON SEP 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THROUGH MONDAY EVENING * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT... AMERICAN FALLS AND BURLEY. * IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE VEHICLES. NORTHWEST TO SOUTHEAST ROADS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN SPOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
291 WWUS75 KPIH 010125 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 725 PM MDT MON SEP 30 2013 IDZ020-010230- /O.CAN.KPIH.HW.W.0005.000000T0000Z-131001T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 725 PM MDT MON SEP 30 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE CALMED DOWN FROM THIS AFTERNOON WITH WINDS DROPPING TO 20 TO 30 MPH. LOOK FOR WINDS TO CONTINUE TO DECREASE THE REMAINDER OF THE EVENING. $$ IDZ017-019-021-010230- /O.CAN.KPIH.WI.Y.0027.000000T0000Z-131001T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...POCATELLO... BLACKFOOT 725 PM MDT MON SEP 30 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. WINDS HAVE CALMED DOWN FROM THIS AFTERNOON WITH WINDS DROPPING TO 20 TO 30 MPH. LOOK FOR WINDS TO CONTINUE TO DECREASE THE REMAINDER OF THE EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Sep 29, 3:30 AM MDT, 34 minutes earlier.
Area forecast discussion, Sep 29, 3:30 AM MDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 330 AM MDT SUN SEP 29 2013 .DISCUSSION...CURRENT WATER VAPOR IMAGERY SHOWS A DEEP UPPER LEVEL LOW OFF THE BRITISH COLUMBIA COAST WITH AMPLE MOISTURE MOVING AROUND THE LOW IN ZONAL FLOW INTO OUR AREA. EXPECT STRONG ZONAL FLOW OVER OUR AREA TODAY BRINGING MODERATE TO STRONG WINDS AND UP SLOPE SHOWERS MAINLY OVER THE WEST CENTRAL MOUNTAINS AND TO AN LESSER EXTENT OVER THE UPPER SNAKE RIVER PLAIN. ZONAL FLOW WILL CONTINUE THROUGH MONDAY WHEN FRONTAL PASSAGE IS EXPECTED. AS A RESULT THE WINTER WEATHER ADVISORY FOR 4 TO 10 INCHES OF SNOW ABOVE 8000 FEET HAS BEEN CONTINUED. ALSO THE WIND ADVISORY FOR WINDS 25 TO 35 MPH WITH GUSTS UP TO 45 MPH HAS BEEN CONTINUED. AN ADDITIONAL WIND ADVISORY HAS BEEN ISSUED FOR MONDAY AS WELL. TUESDAY WEAK RIDGING BUILDS IN BRING DRIER CONDITIONS. EXPECT BREEZY WINDS AS WELL. A TROUGH DROPS DOWN OVER THE AREA WEDNESDAY INTO THURSDAY BRINGING LIGHT PRECIPITATION CHANCES. FRIDAY THROUGH THE END OF THE PERIOD LOOK FOR DRIER CONDITIONS IN NORTHWEST FLOW. LOOK FOR NEAR NORMAL TEMPERATURES EARLY IN THE PERIOD BEFORE DROPPING WELL BELOW NORMAL WEDNESDAY AND THURSDAY. NEAR NORMAL TEMPERATURES WILL RETURN FOR THE END OF THE PERIOD. WYATT && .AVIATION...STRONG FLOW ALOFT BRINGING SHORTWAVE INTO EASTERN IDAHO TODAY. GOOD MIXING WILL KEEP WINDS STRONG THROUGH THE SNAKE PLAIN AND AT HIGHER ELEVATIONS. LOOK FOR SUSTAINED WINDS IN THE 25KT-35KT RANGE...MAINLY SOUTHWEST. HIGHER ELEVATIONS PARTICULARLY IN THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS TO SEE BEST CHANCES OF PRECIPITATION TODAY. LOOK FOR VFR/MVFR TO GIVE WAY TO IFR OR LOWER AT KSUN BY AFTERNOON WITH CEILINGS LIKELY APPROACHING OR DROPPING BELOW FIELD MINIMUMS AT TIMES WITH THE HEAVIER PRECIPITATION. SNOW LEVELS ARE HIGH ENOUGH THAT MOST OF THE PRECIPITATION SHOULD REMAIN RAIN THROUGH TONIGHT. CEILINGS WILL FILL IN AT THE VALLEY TERMINAL SITES BUT SHOULD REMAIN MVFR OR BETTER INTO TONIGHT WITH RAIN HOLDING OFF UNTIL TONIGHT. DMH && .FIRE WEATHER...EASTERN IDAHO STILL UNDER THE IMPACTS OF STRONG NEARLY ZONAL FLOW. SHORTWAVE MOVING INTO IDAHO THIS MORNING ALREADY PRODUCING WIDESPREAD AREA OF LIGHT PRECIP PUSHING INTO THE CENTRAL MOUNTAINS. PRECIP SHIELD SHOULD CONTINUE TO INTENSITY AND SPREAD INTO HIGHER ELEVATIONS EAST OF THE SNAKE PLAIN TODAY. SUSTAINED WINDS 25-35KT REMAIN IN PLACE UNDER INFLUENCE OF 50+KT 700MB AND 60+KT 500MB FLOW. INFLUENCE CONTINUES INTO MONDAY WITH PRECIP SHIELD SPREADING ACROSS REMAINDER OF EAST IDAHO AND WINDS REMAINING STRONG AHEAD OF NEXT SHORTWAVE AND PASSAGE OF FRONTAL BOUNDARY IN THE AFTERNOON. FLOW ALOFT REMAINS STRONG UNDER INFLUENCE OF WEAK RIDGE TUESDAY SO BREEZY WINDS LIKELY TO CONTINUE. TROUGH DROPS INTO THE REGION WEDNESDAY AND AMPLIFIES AS IT REACHES THE PLAINS STATES THURSDAY INTO FRIDAY LEAVING EASTERN IDAHO UNDER THE INFLUENCE OF COOL BUT DRIER NORTHWEST FLOW. DMH && .PIH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING IDZ020-021. WIND ADVISORY FROM 9 AM TO 9 PM MDT MONDAY IDZ017-020-021. WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO NOON MDT MONDAY ABOVE 8000 FEET FOR THE IDZ018-031. &&
Hazardous weather outlook, Sep 28, 5:00 AM MDT, 23 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 500 AM MDT SAT SEP 28 2013 IDZ017>025-031-032-291100- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 500 AM MDT SAT SEP 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT LOOK FOR INCREASING WINDS TODAY WITH GUSTS OF 30 MPH ACROSS THE SNAKE RIVER PLAIN. LIGHT SNOW ABOVE 8000 FT WILL START LATE THIS AFTERNOON INTO THE EVENING IN ZONAL FLOW ACROSS THE WESTERN CENTRAL MOUNTAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOOK FOR MODERATE TO STRONG WINDS SUNDAY THROUGH TUESDAY. WIND ADVISORIES WILL LIKELY BE NEEDED EACH OF THESE DAYS WITH WINDS RANGING FROM 25 TO 40 MPH. MONDAY WINDS MAY BE EVEN STRONGER POSSIBLY WARRANTING A HIGH WIND WARNING. EARLY SUNDAY INTO MONDAY EXPECT 5 TO 10 INCHES OF SNOW WITH LOCALLY HIGHER AMOUNTS ABOVE 7500 FEET ACROSS THE WESTERN CENTRAL MOUNTAINS. THESE SNOW AMOUNTS COMBINED WITH BLOWING AND DRIFTING SNOW WILL MAKE DRIVING HAZARDOUS OVER MOUNTAIN PASSES. A WINTER WEATHER ADVISORY WILL LIKELY BE NEEDED. LATE WEDNESDAY INTO THURSDAY ANOTHER SYSTEM WILL MOVE INTO THE AREA BRINGING MOUNTAIN SNOW PARTICULARLY OVER THE SOUTHEAST AND EASTERN HIGHLANDS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.